# SDR SIMA20180504007

- Difficulty date: May 4, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 32,878 hours, 29,154 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520554003
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM PERMANENT REPAIR OF DENT(.5 X .5 X .028) WITH PAINT MISSING ON LT SIDE OF FUSELAGE BELOW CABIN WINDOW 1A IN RED STRIPE IAW SRM 53-21-01. PERFORMED PERMANENT REPAIR OF DENT(.5 X .5 X .028) WITH PAINT MISSING ON LT SIDE OF FUSELAGE BELOW CABIN WINDOW 1A IN RED STRIPE IAW SRM 53-21-01.
